My son is 9 years old and has been on Zarontin for 4 years and I am concerned that his loss of appetite has caused his growth to be stunted, will he re-capture this growth(height and weight) after coming off of the drung? Are there any medications that would help him with his growth that would be safe?
4 Feb 2012
Hello robinhoods. Its a question that I researched and came up without yes or a no for an answer. ( my own opinion without being able to confirm it, is yes, however I'm not a doctor) I know its one of the older drugs used to help fight seizures. I am going to dig a bit further, and see what I might beable to find. Hopefully, I'll have an answer for you. Very best to you and your son,pledge
- Zarontin Information for Consumers
- Zarontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zarontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...
1 answer • 6 Jul 2010
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...
1 answer • 2 Jan 2012
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
... effects you may have experienced or gone through with your child. While on Keppra, my daughter is back to missing school a couple days each week ...
3 answers • 12 Feb 2013
... completely lost and she sometimes vomited, among other things she's experiencing. How do I handle this appetite problem? Is there a medicine ...
2 answers • 17 Sep 2014